# SDR 20010410AP016

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: General aviation
- Aircraft: N948SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8144
- Aircraft time: 1,008 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Housing
- Part number: 161102105
- Condition: Broken
- Location: Cockpit Seat
- Part time: 1,008 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 INSPECTION FOUND PILOTS SEAT LOCK CONTROL ASSEMBLY P/N 1611021-05 BROKEN.  ONE SEAT LOCK PIN WAS ENGAGED AND WOULD NOT RELEASE DUE TO THE ACTUATOR CABLE BROKEN.  THIS IS THE 5TH SEAT CONTROL ASSEMBLY THAT HAS FAILED WITH A BROKEN CABLE FOR THIS ORGANIZATION.  REPLACED CONTROL ASSEMBLY.
